# SDR DXTA2023020279730

- Difficulty date: February 2, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N549QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0098
- Aircraft time: 5,333 hours, 3,515 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Entered
- Part number: NOTENTERED
- Condition: Not Entered
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MIDDLE AFT LOCKING PIN IS OUT OF TRACK AND DOOR WILL NOT CLOSE // SIGNOFF// REMOVED MED PANELS AND STEPS TO GAIN ACCESS TO LOCKING PIN, FOUND AFT CENTER LOCKING PIN TO HAVE COME OFF PIN GUIDE, REMOVED PIN AND INSPECTED FOR BENT DAMAGE WITH NO DEFECTS NOTED, INSPECTED LINKEAGES, BELLCRANKS FOR DAMAGES WITH NO DEFECTS NOTED, REINSTALLED PIN AS REQUIRED, CHECKED MED LOCKING MECHANISM FOR RIGGING WITH NO DEFECTS NOTED, OPERATED MED MULTIPLE TIMES WITH NO DEFECTS OR FAULT CAS MESSAGES NOTED, REINSTALLED MED STEPS AND PANELS, OPERATED MED SEVERAL MORE TIMES WITH NO DEFECTS NOTED,MED OPS CHECK GOOD. REF CE680A AMM 52-10-08. RQC CW NO DEFECTS NOTED.
